# SDR 96ZZZX787

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N110SK
- Make and model: Piper PA-31P
- Aircraft serial: 31P7630006
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 554070
- Condition: Broken
- Location: Rt Prop Control
- Part time: 4,742 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PROPELLER CONTROL CABLE BROKE ABOUT 12 INCHES AFT OF GOVERNOR ATTACHMENT.  NO PRIOR INDICATION OF CABLE FAILURE. PROPELLER CONTROL OPERATED SMOOTHLY.
